Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does R Cinex cause hair fall ?

Doctor , I had been treated for TB in 2009 with successful medicine course of Akurit-4 and R Cinex 600/300 . Since then I have noticed to have suffer from hair fall, which in deed increased now and more visible on my head (crown area). Will you please tell me if this could be side effect of this treatment or else what could have been done to recover from this...
Tue, 17 Jan 2012
Report Abuse
Dermatologist 's  Response
Hi...dear Ravi.,
Thanks for choosing HCM.,
Hair fall is due to Chronic infection TB...,
But there is no relation between Hair fall and Anti Tuberculous drugs ok.,
So use Anti TB drugs without any hesitation....These are only gives...,
Hepatotoxicity, Nephrotoxicity, Blurred vision, dry mouth, Coloured urine,
Fatigue, Lack of nutrition will trigger the Hair loss ok..,good luck
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Yes, it is possible that the drug Isoniazid component of these medicines can cause alopecia or hair fall. It will reverse and become normal once medicine course is over and stopped. Better to show to Dermatologist to see if good treatment available to help you now.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve had post pregnancy hyperthyroidism it lasted about 5 months but has been resolved and my thyroid has been normal for the past 4 months but my...

Recent questions on  Tuberculosis

doctor1 MD

sir, i m suffering from brain tubercloma from april 2011,i went to cmc vellore in may for mycobacteria culture test i got the report by cmc as...

doctor1 MD

Hi, I have completed treatment for Abdominal TB, But they have not done any test to Confirm that I have Cleared. Could you please suggest what are...

doctor1 MD

my daughter 3 1/2 years is PPD positive , ESR 30 ,rest x ray of lungs & sinus ok, no fever etc only prolonged cough- but doctor asked us to give...

doctor1 MD

Hi, I suffered from TB twice. First on my knee and second on my chest but I haven t known that I have TB first and at the second time I got...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...